# SDR YENA20130314060

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 19,660 hours, 12,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 007456
- Condition: Discharged
- Location: Cockpit
- Part time: 8,694 hours, 5,219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1230 RDU-BOS, CREW REPORTED COCKPIT EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-50-01.  CHECK OK.
